Alert archive / Wyoming / Flash Flood Warnings in 2015
Flash Flood Warning 19, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jul 6, 2015, 8:44 PM MDT for Sweetwater County, Wyoming. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 8:44 PM MDT (02:44 UTC)
- Expired
- Jul 6, 2015, 11:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 163 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 2.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
041 WGUS55 KRIW 070244 FFWRIW WYC037-070545- /O.NEW.KRIW.FF.W.0019.150707T0244Z-150707T0545Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RIVERTON WY 844 PM MDT MON JUL 6 2015 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL SWEETWATER COUNTY IN SOUTH CENTRAL WYOMING... * UNTIL 1145 PM MDT * AT 838 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING ACROSS THE ROCK SPRINGS AREA WITH 3 FEET OF WATER IN A TRAILER PARK REQUIRING EVACUATIONS. * ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED ACROSS THE ROCK SPRINGS AREA...WATER CONTINUES TO RISE IN LOW LYING IN POOR DRAINAGE AREAS. ROCK SPRINGS RECEIVED BETWEEN 0.75 AND 1 INCH OF RAIN IN ABOUT 30 MINUTES. * THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY IN EFFECT FOR THE SAME LOCATION. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 98 AND 125. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 4178 10892 4162 10884 4151 10933 4167 10935 $$ 21
1 follow-up statement
865 WGUS75 KRIW 070410 FFSRIW FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1010 PM MDT MON JUL 6 2015 WYC037-070419- /O.CAN.KRIW.FF.W.0019.000000T0000Z-150707T0545Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SWEETWATER- 1010 PM MDT MON JUL 6 2015 ...THE FLASH FLOOD WARNING FOR CENTRAL SWEETWATER COUNTY IS CANCELLED... FLOOD WATERS ARE RECEDING...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 4178 10892 4162 10884 4151 10933 4167 10935 $$ 21
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 2:15 PM MDT, 6 hours 29 minutes earlier.
Area forecast discussion, Jul 6, 2:15 PM MDT, 6 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 215 PM MDT MON JUL 6 2015 .SHORT TERM...TONIGHT THROUGH TUESDAY SMALL BREAK IN THE WEATHER TONIGHT AND EARLY TUESDAY ACROSS FORECAST AREA. A FEW SHOWERS ARE STILL POSSIBLE FAR WEST. OTHERWISE...GENERALLY DRY AND A LITTLE HUMID TONIGHT. THIS WILL LEAD TO PATCHY LOW CLOUDS OR FOG...ESPECIALLY EAST OF THE DIVIDE. THIS SHOULD NOT BE HIGH IMPACT AND DISSIPATE SHORTLY AFTER SUNRISE. FOR TUESDAY...WEAK MID LEVEL TROUGH ESTABLISHES OR MOVES OVER WYOMING. WITH LIFT AND MOISTURE AVAILABLE...SHOWERS AND THUNDERSTORMS BEGIN TO DEVELOP TUESDAY AFTERNOON. MODELS CURRENTLY INDICATING MORE WIDESPREAD PRECIPITATION WEST OF THE CONTINENTAL DIVIDE. EITHER WAY...INSTABILITY OVER WEST CENTRAL WYOMING ON TUESDAY LEADING TO MORE ACTIVE WEATHER GOING INTO TUESDAY EVENING. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY CONTINUED COOLER AND UNSETTLED THROUGH AT LEAST WEDNESDAY NIGHT WITH POTENTIAL FOR SOME SIGNIFICANT RAIN...ESPECIALLY IN THE MOUNTAINS WHERE 1 TO 2 INCHES COULD EASILY FALL OVER THE NEXT COUPLE DAYS. FAIRLY HIGH PW AIR OVER THE WEST AND SOUTH WILL INTERACT WITH OUR COLD FRONT AND A COUPLE WEAK DISTURBANCES MOVING IN FROM THE WEST TO PRODUCE QUITE A BIT OF SHOWER AND SOME THUNDERSTORMS THAT BEGIN TUESDAY AFTERNOON AND CARRY OVER INTO MY PERIOD...ESPECIALLY IN THE WEST AND SOUTH. ANOTHER COLD FRONT WILL MOVE DOWN FROM THE NORTH TUESDAY NIGHT INTO WEDNESDAY AND BE A FOCUS FOR MORE CONVECTION ALONG WITH THE POTENTIAL FOR A FEW MORE EMBEDDED DISTURBANCES MOVING IN FROM THE WEST AND THE RIGHT ENTRANCE REGION OF A JET STREAK MOVING ACROSS MONTANA. THIS FRONT WILL LIFT NORTH WEDNESDAY NIGHT WITH SHOWERS AND A FEW EMBEDDED TSTMS WITH IT...ESPECIALLY CENTRAL AND WRN SECTIONS. ON THURSDAY...THE UPPER LOW OFF THE CA COAST WILL MOVE ONSHORE WITH AN APPROACHING JET STREAK AND SHORTWAVE MOVING TOWARDS SWRN WYO BY THURSDAY EVENING WITH AN INCREASING THREAT OF THUNDERSTORMS IN THAT AREA LATER THURSDAY AFTERNOON AND EVENING WITH THE ODDS OF SHOWERS AND TSTMS ALSO INCREASING FURTHER NWD THURSDAY EVENING AND OVERNIGHT. SHOWERS AND A FEW THUNDERSTORMS WILL LIKELY CONTINUE ALONG THE TRACK OF THE UPPER LOW AS IT OPENS UP AND PASSES ACROSS WRN WYO OR ERN IDAHO ON FRIDAY. THE NW WILL LIKELY SEE THE HIGHEST PCPN CHANCES THEN. THE WEEKEND INTO MONDAY LOOKS LIKE IT WILL BE CONSIDERABLY WARMER...IF NOT HOT...AND GENERALLY DRY AS HEIGHTS REBUILD AS THE MONSOONAL HIGH NUDGES TOWARDS THE 4-CORNERS. SOME DIFFERENCES ON HOW FAST AND HOW FAR NORTH THIS UPPER HIGH WILL BUILD WITH THE GFS KEEPING IT TO THE SOUTH WITH SOME MONSOONAL MOISTURE MOVING NORTHWARD ALREADY SUNDAY NIGHT AND MONDAY. THE ECMWF BUILDS THE HIGH MORE OVER THE STATE FOR A DRY AND HOT MONDAY. WILL LIKELY KEEP SOME ISOLD POPS IN YET...ESPECIALLY FOR THE MOUNTAINS ALONG AND WEST OF THE DIVIDE. && .AVIATION.../00Z ISSUANCE/ OVERALL...VFR CONDITIONS AND LIGHT SURFACE WIND TO PREVAIL THROUGH EARLY WEDNESDAY. WITH THIS BEING SAID...CLOUDS WILL REMAIN OVER MOST OF THE AREA TONIGHT. SOME PATCHY FOG OR LOW CLOUDS ARE EVEN POSSIBLE THROUGH EARLY TUESDAY MORNING AT LOCATIONS FROM KCPR TO KLND. OTHERWISE...THERE WILL BE SOME CLEARING WITH MORE SUNSHINE ON TUESDAY. WITH THIS AFTERNOON HEATING...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON AND EVENING. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS THROUGH EARLY TUESDAY WITH HIGH RELATIVE HUMIDITY ACROSS WEST CENTRAL WYOMING. OVERALL...THE AIRMASS WILL BE STABLE WITH LIGHT SURFACE WIND. THIS WILL RESULT IN GENERALLY POOR SMOKE DISPERSAL THROUGH TUESDAY. ANOTHER TROUGH MOVES OVER WEST CENTRAL WYOMING BY TUESDAY AFTERNOON FOR INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS. GUSTY SURFACE WIND IS POSSIBLE WITH ANY STORMS ACROSS SOUTHWEST WYOMING INTO TUESDAY EVENING. EVEN A BETTER CHANCE FOR WETTING RAIN WITH THUNDERSTORMS LATER WEDNESDAY BOTH EAST AND WEST OF THE DIVIDE...AS THE COOL AND UNSETTLED WEATHER CONTINUES. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...KPL LONG TERM...SKRBAC AVIATION...KPL FIRE WEATHER...KPL
Hazardous weather outlook, Jul 6, 4:22 AM MDT, 16 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 422 AM MDT MON JUL 6 2015 WYZ001>020-022>030-071200- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 422 AM MDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...MOST NUMEROUS WEST OF THE DIVIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY AND WEDNESDAY...SCATTERED SHOWERS AND THUNDERSTORMS. THURSDAY AND FRIDAY...SCATTERED THUNDERSTORMS WEST...ISOLATED THUNDERSTORMS CENTRAL. SATURDAY...ISOLATED THUNDERSTORMS WEST AND FAR NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT HAIL...STRONG WINDS GUSTS AND ANY FLOODING. THANK YOU.
In the hours before
Special weather statement, Jul 6, 5:44 PM MDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
544 PM MDT MON JUL 6 2015
WYZ019-028>030-070045-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-ROCK SPRINGS AND GREEN
RIVER-EAST SWEETWATER COUNTY-FLAMING GORGE-
544 PM MDT MON JUL 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER AND
SOUTHEASTERN FREMONT COUNTIES UNTIL 645 PM MDT...
AT 540 PM MDT...DOPPLER RADAR WAS TRACKING A BROKEN LINE OF
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF RED
CANYON TO 6 MILES NORTH OF MCKINNON...AND MOVING EAST AT 30 MPH.
THE MAIN HAZARDS FROM THE STRONGEST THUNDERSTORMS WILL BE TORRENTIAL
RAINFALL AND FREQUENT LIGHTNING...WINDS TO 40 MPH AND SMALL HAIL.
THUNDERSTORMS WILL BE NEAR...
GREEN RIVER AROUND 550 PM MDT
ROCK SPRINGS AROUND 615 PM MDT.
BUCKBOARD MARINA AROUND 615 PM MDT.
JEFFREY CITY AROUND 645 PM MDT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 87 AND 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4100 11005 4244 10871 4255 10852 4257 10855
4257 10844 4253 10764 4100 10912
TIME...MOT...LOC 2340Z 263DEG 27KT 4252 10857 4113 10995
21Special weather statement, Jul 6, 6:34 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 634 PM MDT MON JUL 6 2015 WYZ028-030-070115- ROCK SPRINGS AND GREEN RIVER-EAST SWEETWATER COUNTY- 634 PM MDT MON JUL 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL 715 PM MDT... AT 631 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM OVER ROCK SPRINGS...MOVING EAST AT 25 MPH. THE MAIN HAZARDS FROM THIS STORM WILL BE TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. THE HEAVY RAIN IN ROCK SPRINGS WILL CAUSE MINOR STREET FLOODING...ESPECIALLY IN POOR DRAINAGE OR LOW LYING AREAS. THIS STRONG THUNDERSTORM WILL BE NEAR... SWEETWATER COUNTY AIRPORT AROUND 645 PM MDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 102 AND 135. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4151 10926 4169 10930 4180 10874 4153 10868 TIME...MOT...LOC 0031Z 260DEG 21KT 4161 10919 21
Special weather statement, Jul 6, 7:11 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
711 PM MDT MON JUL 6 2015
WYZ019-030-070200-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-EAST SWEETWATER COUNTY-
711 PM MDT MON JUL 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SWEETWATER COUNTY UNTIL
800 PM MDT...
AT 706 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF ROCK
SPRINGS...NORTHEAST TO 30 MILES SOUTHWEST OF JEFFREY CITY. THIS LINE
WAS MOVING EAST AROUND 25 MPH.
THE MAIN HAZARDS WILL BE TORRENTIAL RAINFALL IN A SHORT AMOUNT OF
TIME...AND ALMOST CONTINUOUS LIGHTNING. THE VERY HEAVY RAINFALL IN A
SHORT AMOUNT OF TIME COULD CAUSE MINOR FLOODING IN LOW LYING OR POOR
DRAINAGE AREAS...AS WELL AS SIGNIFICANT RISES ON SMALL CREEKS AND
NORMALLY DRY WASHES.
STRONG THUNDERSTORMS WILL BE NEAR...
BITTER CREEK REST AREA AROUND 725 PM MDT.
TABLE ROCK AROUND 740 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PATRICK DRAW NATURAL
GAS PROCESSING PLANT...RED DESERT...BITTER CREEK AND TIPTON.
#
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 134 AND 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4126 10916 4130 10919 4159 10883 4208 10831
4222 10826 4223 10752 4209 10752 4209 10750
4203 10750 4166 10790 4166 10793 4161 10795
4122 10843
TIME...MOT...LOC 0106Z 268DEG 27KT 4223 10812 4209 10822 4160 10874
4132 10908
21Special weather statement, Jul 6, 7:42 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 742 PM MDT MON JUL 6 2015 WYZ002-012-015-070230- TETON AND GROS VENTRE MOUNTAINS-WIND RIVER MOUNTAINS EAST-ABSAROKA MOUNTAINS- 742 PM MDT MON JUL 6 2015 AT 740 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM OVER TOGWOTEE PASS...WHICH IS 23 MILES NORTHWEST OF DUBOIS...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL BE NEAR... PINNACLE BUTTES AROUND 805 PM MDT. THE MAIN HAZARD FROM THIS STORM WILL BE BRIEF VERY HEAVY RAINFALL. THIS WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...INCLUDING HIGHWAY 26...287 OVER TOGWOTEE PASS. PLEASE SLOW DOWN WHEN YOU ENCOUNTER RAIN OR WET ROADS TO MINIMIZE YOUR RISK OF HYDROPLANING. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IN A SHORT AMOUNT OF TIME COULD CAUSE MINOR FLOODING IN POOR DRAINAGE AND LOW LYING AREAS. && LAT...LON 4365 11013 4386 11009 4380 10980 4360 10991 TIME...MOT...LOC 0139Z 275DEG 7KT 4374 11003 21
Special weather statement, Jul 6, 8:01 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
801 PM MDT MON JUL 6 2015
WYZ019-030-070300-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-EAST SWEETWATER COUNTY-
801 PM MDT MON JUL 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SWEETWATER COUNTY UNTIL
900 PM MDT...
AT 758 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 30 MILES EAST SOUTHEAST OF
ROCK SPRINGS...NORTHEAST TO 25 MILES SOUTH OF JEFFREY CITY. THIS
LINE OF THUNDERSTORMS WAS MOVING EAST AT 20 MPH.
THE MAIN HAZARDS WILL BE TORRENTIAL RAINFALL IN A SHORT AMOUNT OF
TIME...AND FREQUENT LIGHTNING. THE VERY HEAVY RAINFALL IN A SHORT
AMOUNT OF TIME COULD CAUSE MINOR FLOODING IN LOW LYING OR POOR
DRAINAGE AREAS...AS WELL AS SIGNIFICANT RISES ON SMALL CREEKS AND
NORMALLY DRY WASHES.
STRONG THUNDERSTORMS WILL BE NEAR...
CHAIN LAKES AROUND 825 PM MDT.
WAMSUTTER AROUND 840 PM MDT.
CRESTON JUNCTION AROUND 900 PM MDT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 143 AND 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4132 10891 4168 10853 4218 10816 4220 10752
4209 10752 4209 10751 4196 10750 4166 10771
4166 10793 4146 10793 4125 10816
TIME...MOT...LOC 0158Z 270DEG 18KT 4209 10798 4167 10826 4138 10858
21Local storm report, Jul 6, 8:28 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RIVERTON WY
828 PM MDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD 1 E ROCK SPRINGS 41.60N 109.20W
07/06/2015 SWEETWATER WY LAW ENFORCEMENT
3 FEET OF WATER IN A TRAILER PARK IN ROCK
SPRINGS AT 1556 9TH STREET. EVACUATIONS ARE
UNDERWAY.
0415 PM FLASH FLOOD 7 N CALPET 42.38N 110.28W
07/06/2015 SUBLETTE WY EMERGENCY MNGR
ESTIMATED 4 INCHES OF WATER FLOWING OVER
HIGHWAY 134 NEAR DRY PINEY CREEK. NO ROAD
DAMAGE NOTED.
&&
NWS RIVERTON WY
IRIS SYSTEMThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:34 PM MDT | Special Weather Statement | RIW | Sweetwater | 41 min |
| Jul 6, 6:41 PM MDT | Areal Flood Advisory | RIW | Sweetwater | 2 hr |
| Jul 6, 7:11 PM MDT | Special Weather Statement | RIW | Sweetwater | 49 min |
| Jul 6, 7:42 PM MDT | Special Weather Statement | RIW | Teton | 48 min |
| Jul 6, 8:01 PM MDT | Special Weather Statement | RIW | 59 min | |
| Jul 6, 9:23 PM MDT | Special Weather Statement | RIW | 52 min | |
| Jul 7, 1:49 AM MDT | Flash Flood Watch | RIW | Fremont, Lincoln, Natrona, Sublette, Sweetwater | 20 hr |
| Jul 7, 12:15 PM MDT | Special Weather Statement | RIW | Johnson | 45 min |
| Jul 7, 1:02 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jul 7, 2:22 PM MDT | Special Weather Statement | RIW | 38 min | |
| Jul 7, 2:43 PM MDT | Special Weather Statement | RIW | Sweetwater | 47 min |
| Jul 7, 3:00 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| Jul 7, 3:31 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| Jul 7, 3:40 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| Jul 7, 3:48 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jul 7, 4:06 PM MDT | Special Weather Statement | RIW | 39 min | |
| Jul 7, 4:28 PM MDT | Special Weather Statement | RIW | Natrona | 62 min |
| Jul 7, 4:32 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jul 7, 4:44 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| Jul 7, 4:48 PM MDT | Special Weather Statement | RIW | Sweetwater | 42 min |
| Jul 7, 5:01 PM MDT | Special Weather Statement | RIW | Sublette | 44 min |
| Jul 7, 5:10 PM MDT | Special Weather Statement | RIW | Washakie | 50 min |
| Jul 7, 5:24 PM MDT | Special Weather Statement | RIW | Sublette | 51 min |
| Jul 7, 5:32 PM MDT | Areal Flood Advisory | RIW | Sublette | 3 hr |
| Jul 7, 5:45 PM MDT | Special Weather Statement | RIW | Fremont | 45 min |
| Jul 7, 5:47 PM MDT | Special Weather Statement | RIW | Fremont | 43 min |
| Jul 7, 5:56 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
Nearby
Flash Flood Warnings in Wyoming, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.